# SDR DALA2024101810203

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 75,783 hours, 32,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zeat 18d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 SEAT 18D ISLE LIGHT BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT 18D ISLE LIGHT ASSY PER B757 AMM 33-51 . OP'S CKS GOOD. (6414094)
